# SDR DALA1018120955

- Difficulty date: July 30, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 54,918 hours, 41,271 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Frayed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE RED EMERGENCY FLOOD LIGHT AT GALLEY NR 2 NOT ILLUMINATED.  MAINTENANCE REPAIRED A FRAYED WIRE.  AN OPERATIONAL CHECK WAS PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE (2010-D0929) ATL 254259 (DLM88101997).
